Google Scholar: citas
Periodic solutions of the Duffing differential equation revisited via the averaging theory
Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2019
Resumen: We use three different results of the averaging theory of first order for studying the existence of new periodic solutions in the two Duffing differential equations ¨ y + asiny = bsint and ¨ y + ay−cy3 = bsint, where a, b and c are real parameters.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MDM2014-0445
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció EC/H2020/777911
Derechos: Tots els drets reservats
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Materia: Averaging method ; Bifurcation ; Duffing differential equation ; Periodic solution ; Stability
Publicado en: Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 1 (March 2019) , p. 11-26, ISSN 2562-2854

DOI: 10.12150/jnma.2019.11


16 p, 342.0 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-05-29, última modificación el 2020-08-01



   Favorit i Compartir